×

Found 220 Documents (Results 1–100)

100
MathJax

Functional and analytical properties of a class of mappings of quasiconformal analysis on Carnot groups. (English. Russian original) Zbl 07505240

Sib. Math. J. 63, No. 2, 233-261 (2022); translation from Sib. Mat. Zh. 63, No. 2, 283-315 (2022).
MSC:  30L10 30C65 47B33
PDF BibTeX XML Cite
Full Text: DOI

Quasi-symmetric mappings and their generalizations on Riemannian manifolds. (English. Russian original) Zbl 1476.30092

J. Math. Sci., New York 258, No. 3, 265-275 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 145-159 (2021).
MSC:  30C65 30L10
PDF BibTeX XML Cite
Full Text: DOI

Composition operators on weighted Sobolev spaces and the theory of \(\mathcal{Q}_p\)-homeomorphisms. (English. Russian original) Zbl 1477.30053

Dokl. Math. 102, No. 2, 371-375 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 494, 21-25 (2020).
MSC:  30L10 47B33
PDF BibTeX XML Cite
Full Text: DOI

Quasiconformal mappings in the hyperbolic Heisenberg group and a lifting theorem. (English) Zbl 1469.30121

Barletta, Elisabetta (ed.), Lecture notes of Seminario Interdisciplinare di Matematica. Vol. XV. Lecture Notes of Seminario Interdisciplinare di Matematica 15. Potenza: Seminario Interdisciplinare di Matematica (S.I.M.). 75-105 (2020).
MSC:  30L10 30C65
PDF BibTeX XML Cite
Full Text: arXiv

Boundary behaviour of open discrete mappings on Riemannian manifolds. II. (English. Russian original) Zbl 1467.30015

Sb. Math. 211, No. 4, 539-582 (2020); translation from Mat. Sb. 211, No. 4, 63-111 (2020).
MSC:  30C65 30L10 58C07
PDF BibTeX XML Cite
Full Text: DOI

On the lower estimate of the distortion of distance for one class of mappings. (English. Russian original) Zbl 1435.30163

Ukr. Math. J. 70, No. 11, 1791-1802 (2019); translation from Ukr. Mat. Zh. 70, No. 11, 1553-1562 (2018).
MSC:  30L10 30C65
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the convergence of mappings in metric spaces with direct and inverse modulus conditions. (English. Russian original) Zbl 1417.30055

Ukr. Math. J. 70, No. 7, 1097-1114 (2018); translation from Ukr. Mat. Zh. 70, No. 7, 952-967 (2018).
MSC:  30L10 30L99
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the equicontinuity of homeomorphisms of Orlicz and Orlicz-Sobolev classes in the closure of a domain. (English. Russian original) Zbl 1419.30011

Ukr. Math. J. 69, No. 11, 1821-1834 (2018); translation from Ukr. Mat. Zh. 69, No. 11, 1564-1576 (2017).
MSC:  30C65 30L10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software